Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 210, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2023, 2:48 PM CDT for Washington County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2023, 2:48 PM CDT (19:48 UTC)
- Expired
- Jul 1, 2023, 3:20 PM CDT
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, MO
The radar
The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:04 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1559 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.6
The text
As transmitted.
139
WUUS53 KLSX 011948
SVRLSX
MOC221-012030-
/O.NEW.KLSX.SV.W.0210.230701T1948Z-230701T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
248 PM CDT Sat Jul 1 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southwestern Washington County in east central Missouri...
* Until 330 PM CDT.
* At 247 PM CDT, a severe thunderstorm was located over Courtois,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Courtois, Latty, and Shirley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 9110 3805 9090 3781 9077 3774 9110
TIME...MOT...LOC 1947Z 238DEG 24KT 3778 9112
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Pfahler2 follow-up statements
525 WWUS53 KLSX 012003 SVSLSX Severe Weather Statement National Weather Service St Louis MO 303 PM CDT Sat Jul 1 2023 MOC221-012030- /O.CON.KLSX.SV.W.0210.000000T0000Z-230701T2030Z/ Washington MO- 303 PM CDT Sat Jul 1 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTHWESTERN WASHINGTON COUNTY... At 303 PM CDT, a severe thunderstorm was located near Courtois, moving northeast at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Latty and Shirley. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3790 9110 3803 9089 3784 9078 3778 9108 TIME...MOT...LOC 2003Z 233DEG 24KT 3785 9101 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Pfahler
413
WWUS53 KLSX 012020
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
320 PM CDT Sat Jul 1 2023
MOC221-012029-
/O.CAN.KLSX.SV.W.0210.000000T0000Z-230701T2030Z/
Washington MO-
320 PM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
northern Washington County.
LAT...LON 3790 9110 3803 9089 3784 9078 3778 9108
TIME...MOT...LOC 2019Z 238DEG 24KT 3791 9089
$$
PfahlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 1, 2:23 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 223 PM CDT Sat Jul 1 2023 .SHORT TERM... (Through Late Sunday Night) Issued at 222 PM CDT Sat Jul 1 2023 Last nights thunderstorms that went over northern and central Missouri and central Illinois produced an outflow boundary that at 16Z was located across southeast Missouri and the far southern portions of Illinois. The outflow boundary has since dissipated, allowing 75+ dew points to surge north along the Mississippi River, keeping hot and humid conditions today along and south of the I-70 corridor. Clouds this morning covered much of the CWA and limited late morning destabilization. However, clearing has allowed for the atmosphere to quickly destabilize. Along the clearing boundary, there is a surface- based CAPE gradient with values in excess of 3000 J/kg, 40kts of 0- 6km bulk shear, and CIN quickly diminishing. An 18:30Z ACARS sounding at STL are showing surface based CAPE values nearing 3000 J/kg. To the west of us, ahead of a shortwave trough there is an area of increased vorticity advection along with an area of surface convergence that is traversing eastward. As this moves eastward, the area of surface convergence will interact with the instability and strong 0-6km bulk shear and will be more than enough to support strong and severe thunderstorms this afternoon into the evening. The main threats will be strong and damaging winds and large hail, however a few brief tornados cannot be ruled out. The location of the strong to severe thunderstorms will be along and south of the I- 70 corridor, including the St. Louis Metropolitan area where a CAPE gradient is located. Because of this increased chance for severe thunderstorms, a Severe Thunderstorm Watch is in effect until 9PM this evening. Overnight tonight, the shortwave trough and an upper low will make its way into the Mid-Mississippi River Valley. This will help finally push a surface low pressure system and its associated cold front through the area by the overnight hours. With sufficient lift from the cold front and increased upward vertical motion, there is another chance of showers and thunderstorms overnight into tomorrow morning. Instability overnight will be greatest in the southern portions of the CWA with guidance indicating over 1500 J/kg. With this instability and decent mid-level lapse rates, thunderstorms will have the potential to become strong to severe. Showers and thunderstorms are forecast to be out of the area by Sunday afternoon, leaving dry and cooler temperatures to close out the holiday weekend. MMG/Carney .LONG TERM... (Monday through Next Saturday) Issued at 222 PM CDT Sat Jul 1 2023 Briefly, in the medium range...Monday continues to look like it will have the least chance for precip out of the next 7 days. Short wave ridging builds over the Midwest ahead of another upstream short wave trough, and this should suppress convection across our forecast area. The aforementioned trough drifts east across the Mid Mississippi Valley on Tuesday, and though there isn't any obvious surface boundary/trigger, there will probably be enough lift to produce widely scattered showers and thunderstorms. Currently, CAPE/shear values are such that any storms that form will likely not be particularly strong/organized, but they could certainly rain on a few Independence Day Parades. Deterministic guidance is now showing a stronger/more robust short wave trough moving through the Midwest Wednesday/Thursday which forces a stronger and better defined cold front through our area during that time frame. However LREF cluster analysis still shows variance in timing and amplitude of the trough, and while the Wednesday/Thursday period still looks most likely for rain/thunderstorms confidence remains somewhat low on exactly when the rain will occur, and how strong storms will be/how much rain will fall. PoPs fall off to chance/slight chance behind the front on Friday/Saturday. Carney && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1247 PM CDT Sat Jul 1 2023 Thunderstorms remain the primary aviation concern at least through tonight. Scattered storms have already developed over southern Missouri and these storms will move northeast through the afternoon into east central Missouri and southwest Illinois. Wind gusts in excess of 50kts and 1 inch diameter or greater hail will be possible with these storms. Another area of scattered storms is expected to develop over western Missouri during the evening and move into central Missouri between 02-04Z. These storms are expected to move east through the late evening into the overnight hours across east central Missouri and southwest Illinois. Hail will be the primary threat from this second area of storms. Outside of the thunderstorms, an area of low MVFR ceilings is expected to overspread much of the area late tonight into Sunday morning as an upper level disturbance moves east across the Mississippi Valley. Ceilings should gradually rise from late Sunday morning into the afternoon. Carney && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 71 87 71 92 / 50 20 0 10 Quincy 68 83 66 89 / 30 40 5 10 Columbia 67 86 68 92 / 50 10 0 10 Jefferson City 68 89 68 94 / 50 10 0 10 Salem 70 85 66 90 / 60 40 5 10 Farmington 68 89 65 92 / 50 20 5 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 1, 3:54 AM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 354 AM CDT Sat Jul 1 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-020900- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 354 AM CDT Sat Jul 1 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will persist through mid-morning today, with localized gusty winds, large hail, and minor flooding possible. More significant thunderstorms are likely to redevelop during the afternoon today, with damaging straight line winds and large hail as the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered weak thunderstorms will be possible in a few areas Sunday. While Monday is expected to be largely dry, chances for thunderstorms return Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. 19
In the hours before
Local storm report, Jul 1, 9:15 AM CDT, 5 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
915 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM Hail Ferguson 38.74N 90.30W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
&&
MRBLocal storm report, Jul 1, 9:16 AM CDT, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
916 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Hail 1 NE Saint John 38.72N 90.34W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
&&
MRBLocal storm report, Jul 1, 9:17 AM CDT, 5 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
917 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM Tstm Wnd Dmg 2 SSE Quincy 39.91N 91.38W
07/01/2023 Adams IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&
MRBLocal storm report, Jul 1, 9:19 AM CDT, 5 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
919 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM Hail 1 NE Saint John 38.72N 90.34W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
&&
MRBLocal storm report, Jul 1, 9:20 AM CDT, 5 hours 28 minutes before
Preliminary Local Storm Report...Summary
National Weather Service St Louis MO
920 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Hail 1 WNW Kimmswick 38.37N 90.38W
06/30/2023 M0.75 inch Jefferson MO Trained Spotter
Emailed picture indicated the stone was
slightly less than nickel-sized.
0447 PM Hail Mokane 38.67N 91.87W
06/30/2023 M1.00 inch Callaway MO Public
0503 PM Hail 3 SW Chamois 38.65N 91.81W
06/30/2023 M1.50 inch Osage MO NWS Employee
0506 PM Hail Chamois 38.68N 91.77W
06/30/2023 E2.00 inch Osage MO NWS Employee
0508 PM Hail Chamois 38.68N 91.77W
06/30/2023 E1.50 inch Osage MO Public
Chamois resident observed hail between peas
up to ping pong balls.
0515 PM Hail 1 ENE Chamois 38.68N 91.75W
06/30/2023 E1.00 inch Osage MO CO-OP Observer
Quarter-sized hail at Mark Lieneke farm.
0532 PM Hail Gasconade 38.67N 91.55W
06/30/2023 E1.50 inch Gasconade MO Public
0550 PM Hail 1 NNE Oakville 38.46N 90.31W
06/30/2023 M1.00 inch St. Louis MO Public
0600 PM Hail 1 ESE Wildwood 38.58N 90.64W
06/30/2023 E1.75 inch St. Louis MO Public
0601 PM Hail 1 ESE Mehlville 38.50N 90.30W
06/30/2023 M1.00 inch St. Louis MO Public
0602 PM Hail 2 NNE Oakville 38.47N 90.30W
06/30/2023 E1.25 inch St. Louis MO Trained Spotter
At the intersection of Telegraph Road and
Cliff Cave Road.
0605 PM Hail 2 NNE Eureka 38.52N 90.63W
06/30/2023 M1.50 inch St. Louis MO Public
0606 PM Hail 1 WSW Eureka 38.50N 90.66W
06/30/2023 E1.75 inch St. Louis MO Public
Half dollar size and larger hail in Eureka,
Legends area.
0608 PM Hail 1 E Eureka 38.50N 90.63W
06/30/2023 M1.00 inch St. Louis MO Trained Spotter
0610 PM Hail 1 ENE Eureka 38.51N 90.62W
06/30/2023 M1.00 inch St. Louis MO Public
0612 PM Hail 2 NE Pacific 38.50N 90.72W
06/30/2023 E1.75 inch St. Louis MO Public
Report from mPING: Golf Ball (1.75 in.).
0616 PM Tstm Wnd Dmg 3 NW Parkdale 38.51N 90.56W
06/30/2023 St. Louis MO Public
Large tree blow over.
0628 PM Tstm Wnd Dmg High Ridge 38.46N 90.54W
06/30/2023 Jefferson MO Public
5 trees the size of power poles blown down
in High Ridge, MO.
0629 PM Hail 2 SSW Ballwin 38.57N 90.56W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
0639 PM Tstm Wnd Dmg 1 NE Oakville 38.46N 90.31W
06/30/2023 St. Louis MO Public
Corrects previous tstm wnd dmg report from 1
NE Oakville. 3 limbs down and flagpole bent
over.
0639 PM Tstm Wnd Dmg 1 ENE Oakville 38.45N 90.30W
06/30/2023 St. Louis MO Public
Corrects previous tstm wnd dmg report from 1
ENE Oakville. Report from mPING: Trees
uprooted or snapped; Roof blown off. Time
estimated from radar.
0641 PM Tstm Wnd Dmg Arnold 38.42N 90.38W
06/30/2023 Jefferson MO Trained Spotter
Numerous tree branches up to 4 inches in
diameter littered the ground.
0645 PM Tstm Wnd Dmg 1 NW Arnold 38.44N 90.38W
06/30/2023 Jefferson MO Public
An eighteen-wheeler fell on its side in the
Walmart parking lot in Arnold, Missouri,
next to a heavily damaged fireworks tent.
0646 PM Tstm Wnd Dmg 1 SE Columbia 38.44N 90.20W
06/30/2023 Monroe IL Public
Corrects previous tstm wnd dmg report from 1
SE Columbia. Trees and power lines down at
the intersection of St. Paul Street and
Gardner Street.
0649 PM Tstm Wnd Dmg 2 SE Columbia 38.44N 90.19W
06/30/2023 Monroe IL Public
Corrects previous tstm wnd dmg report from 2
SE Columbia. Large tree blown over. Limbs
blocking Illinois Route 3.
0650 PM Tstm Wnd Dmg 1 S Mehlville 38.48N 90.32W
06/30/2023 St. Louis MO Public
12-inch diameter trees limbs were thrown 40
ft.
0653 PM Rain 1 NW Murphy 38.51N 90.50W
06/30/2023 M1.05 inch St. Louis MO Public
1.05 inches storm total and some pea sized
hail. 2 miles SW of Fenton.
0655 PM Tstm Wnd Dmg 1 NW Barr 38.42N 90.11W
06/30/2023 St. Clair IL Public
Lots of mature trees blown down onto
Bohleysville Road south southwest of
Millstadt. Via Facebook.
0656 PM Tstm Wnd Gst 3 ENE New Handover 38.41N 90.17W
06/30/2023 E60 MPH Monroe IL Trained Spotter
Estimated 60 mph winds and nickel sized
hail.
0705 PM Tstm Wnd Dmg Smithton 38.41N 89.99W
06/30/2023 St. Clair IL Public
Tree down in Smithton, IL. Picture via
Twitter.
0711 PM Tstm Wnd Dmg Freeburg 38.42N 89.91W
06/30/2023 St. Clair IL Emergency Mngr
Damage city wide. Power poles blown down and
top of silo blown off. Various size limbs
all over roads.
0716 PM Tstm Wnd Gst 1 S Freeburg 38.42N 89.91W
06/30/2023 M69 MPH St. Clair IL Emergency Mngr
EM at the Freeburg EMA office reported wind
gust and power outage.
0718 PM Hail 3 SW Middletown 39.10N 91.46W
06/30/2023 M1.50 inch Montgomery MO Trained Spotter
0718 PM Hail 2 SW Middletown 39.11N 91.44W
06/30/2023 E1.50 inch Montgomery MO Public
0720 PM Tstm Wnd Dmg 4 SSE Mascoutah 38.46N 89.77W
06/30/2023 St. Clair IL Public
8 ft diameter tree blown over.
0720 PM Hail Middletown 39.13N 91.41W
06/30/2023 M1.50 inch Montgomery MO Public
0731 PM Tstm Wnd Dmg Saint Libory 38.36N 89.72W
06/30/2023 St. Clair IL Trained Spotter
Significant tree damage in St. Libory. Home
sustained damage to the roof and several
limbs snapped.
0734 PM Tstm Wnd Dmg Venedy 38.40N 89.65W
06/30/2023 Washington IL Public
Corrects previous tstm wnd dmg report from
Venedy. Widespread tree damage around town.
Numerous large trees blown down as well as
tree limbs and power lines. Via pictures on
Facebook.
0736 PM Hail 1 WNW Fayetteville 38.38N 89.81W
06/30/2023 E1.00 inch St. Clair IL Public
Report from mPING: Quarter (1.00 in.).
0737 PM Tstm Wnd Dmg 2 SW Okawville 38.41N 89.57W
06/30/2023 Washington IL Public
Multiple large treetops blown off.
0737 PM Tstm Wnd Dmg 1 S Okawville 38.41N 89.55W
06/30/2023 Washington IL Public
4 tree limbs down.
0745 PM Tstm Wnd Dmg Addieville 38.39N 89.49W
06/30/2023 Washington IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0747 PM Tstm Wnd Dmg 3 W Nashville 38.35N 89.43W
06/30/2023 Washington IL Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
0753 PM Tstm Wnd Dmg Nashville 38.35N 89.38W
06/30/2023 Washington IL Emergency Mngr
Wind damage reported throughout the town of
Nashville, IL by the county emergency
manager.
0754 PM Tstm Wnd Dmg 2 SW Okawville 38.41N 89.57W
06/30/2023 Washington IL Public
Barn and machine shed destroyed.
0757 PM Tstm Wnd Dmg Nashville 38.34N 89.38W
06/30/2023 Washington IL Public
Large tree down.
0801 PM Hail 2 WNW Olivette 38.68N 90.40W
06/30/2023 M1.25 inch St. Louis MO Public
0805 PM Hail Hawk Point 38.97N 91.13W
06/30/2023 E1.25 inch Lincoln MO Public
0807 PM Hail Hawk Point 38.97N 91.13W
06/30/2023 E1.50 inch Lincoln MO Broadcast Media
0810 PM Tstm Wnd Dmg Ashley 38.33N 89.19W
06/30/2023 Washington IL Trained Spotter
Widespread wind damage around town. Numerous
large trees blown down, one fell onto a
house. Also, a number of trees blown down
onto Illinois Route 15. Lots of tree limbs
and power lines down as well.
0810 PM Hail 1 ENE Overland 38.70N 90.36W
06/30/2023 E1.25 inch St. Louis MO Public
0830 PM Hail 4 SE Troy 38.69N 89.85W
06/30/2023 E1.25 inch Madison IL Amateur Radio
0848 PM Hail 3 SE Troy 38.71N 89.85W
06/30/2023 E1.00 inch Madison IL Public
Report from mPING: Quarter (1.00 in.).
0901 PM Tstm Wnd Dmg 1 SSW Creve Coeur 38.65N 90.44W
06/30/2023 St. Louis MO Law Enforcement
Large limbs down on roadway.
0904 PM Tstm Wnd Dmg 1 SSE Olivette 38.65N 90.37W
06/30/2023 St. Louis MO Law Enforcement
Multiple trees on roadways.
0909 PM Tstm Wnd Dmg 1 W Ladue 38.64N 90.40W
06/30/2023 St. Louis MO Law Enforcement
Large tree down blocking road.
0910 PM Tstm Wnd Dmg 1 ENE Frontenac 38.63N 90.41W
06/30/2023 St. Louis MO Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0910 PM Hail 1 NE Saint John 38.72N 90.34W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
0912 PM Hail 1 SE Woodson Terrace 38.72N 90.35W
06/30/2023 M1.00 inch St. Louis MO Trained Spotter
0912 PM Hail Saint John 38.71N 90.35W
06/30/2023 E1.00 inch St. Louis MO Public
0914 PM Hail 1 SSW Saint John 38.70N 90.35W
06/30/2023 E1.00 inch St. Louis MO Public
0916 PM Hail Woodson Terrace 38.73N 90.37W
06/30/2023 E1.50 inch St. Louis MO Trained Spotter
0917 PM Hail 1 NE Saint John 38.72N 90.34W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
0918 PM Hail 1 NE Saint John 38.72N 90.34W
06/30/2023 E1.25 inch St. Louis MO Public
Report from mPING: Half Dollar (1.25 in.).
0918 PM Hail Ferguson 38.75N 90.30W
06/30/2023 M1.00 inch St. Louis MO Public
0919 PM Hail Cool Valley 38.73N 90.31W
06/30/2023 E1.00 inch St. Louis MO Trained Spotter
0921 PM Hail 1 E Clayton 38.65N 90.31W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
0930 PM Tstm Wnd Dmg 2 ENE Granite City 38.73N 90.11W
06/30/2023 Madison IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0931 PM Hail Ferguson 38.74N 90.30W
06/30/2023 E1.00 inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
0940 PM Tstm Wnd Dmg 1 ENE Edwardsville 38.81N 89.95W
06/30/2023 Madison IL Trained Spotter
Multiple tree limbs 6 inches in diameter
down along Sheridan Ave. One tree 14 inches
in diameter down in an alley way behind
Sheridan Ave. Time estimated by radar.
0949 PM Hail 2 ENE Glen Carbon 38.77N 89.93W
06/30/2023 E1.00 inch Madison IL Public
Report from mPING: Quarter (1.00 in.).
0954 PM Hail 1 NE Glen Carbon 38.77N 89.96W
06/30/2023 E1.00 inch Madison IL Public
Report from mPING: Quarter (1.00 in.).
0956 PM Tstm Wnd Dmg 1 E Granite City 38.71N 90.11W
06/30/2023 Madison IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
1006 PM Tstm Wnd Dmg 2 E East Carondelet 38.54N 90.21W
06/30/2023 St. Clair IL Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
1030 PM Hail 4 N O'Fallon 38.65N 89.91W
06/30/2023 E0.70 inch St. Clair IL Trained Spotter
0230 AM Tstm Wnd Dmg 1 SSE Quincy 39.92N 91.38W
07/01/2023 Adams IL Broadcast Media
Multiple reports of trees and limbs down
around Quincy. Time estimated from radar.
0300 AM Tstm Wnd Gst Paloma 40.02N 91.20W
07/01/2023 E60 MPH Adams IL Public
Public estimated 60 mph winds.
0305 AM Tstm Wnd Dmg 2 SSE Quincy 39.91N 91.38W
07/01/2023 Adams IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0325 AM Flash Flood 2 SSE Quincy 39.91N 91.38W
07/01/2023 Adams IL Broadcast Media
Parking Lot flooded at Harrison and 24th
streets. Time estimated.
0338 AM Tstm Wnd Dmg 1 SSE Quincy 39.92N 91.38W
07/01/2023 Adams IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0530 AM Rain 1 SW Quincy 39.93N 91.40W
07/01/2023 M1.96 inch Adams IL Public
&&Local storm report, Jul 1, 10:12 AM CDT, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1012 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Tstm Wnd Dmg 2 SW Johannisburg 38.36N 89.68W
06/30/2023 Washington IL Public
Heavily-damaged outbuildings and barns.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 46 min |
| Jun 30, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 33 min |
| Jun 30, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 34 min |
| Jun 30, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Jun 30, 9:30 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 45 min |
| Jun 30, 9:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, Warren | 19 min |
| Jun 30, 9:41 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jul 1, 1:49 AM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 110 min |
| Jul 1, 3:06 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 39 min |
| Jul 1, 3:18 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 42 min |
| Jul 1, 2:34 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 41 min |
| Jul 1, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 46 min |
| Jul 1, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Jul 1, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 43 min |
| Jul 1, 3:36 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| Jul 1, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 51 min |
| Jul 1, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 38 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 39 min |
| Jul 1, 5:16 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.